# SDR AALA201602229031

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 18,396 hours, 15,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0728
- Condition: Low Pressure
- Location: Zone 800
- Part time: 14,255 hours, 9,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT LT SLIDE GAUGE IN RED.  REQUIRES REPLACEMENT IAW JC 43C20025001.  REPLACED AFT LT SLIDE IAW TASK CARD 43L00025001.
